# SDR IPXA2017041916274

- Difficulty date: April 5, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: A5A706418
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE, RT LOWER WING TO BODY FAIRING ATTACH FRAME IS CRACKED AT STATION 5-113.  REMOVED, FABRICATED, AND REPLACED  ATTACH FRAME IAW DWG A5A7064, AND SRM 51-33-01.
